Alert archive / Pennsylvania / Winter Storm Warnings in 2019
Winter Storm Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm warning at Jan 25, 2019, 9:44 AM EST for Erie County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2019, 9:44 AM EST (14:44 UTC)
- Expired
- Jan 25, 2019, 2:51 PM EST
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
County Erie County, PA
The radar
The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577 WWUS41 KCLE 251444 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 944 AM EST Fri Jan 25 2019 ...Periods of heavy lake effect snow continue along the Lake Erie shoreline today... .Lake effect snow bands have moved further inland this morning, with snowfall rates of 1 to 2 inches per hour along the Interstate 90 corridor in northeast Ohio and northwest Pennsylvania. Additional snowfall accumulations of 2 to 4 inches can be expected for much of the area, with 3 to 6 inches in northern Erie county. This will bring storm total accumulations of 6 to 10 inches across the Erie Lakeshore zone. Southwest winds of 15 to 25 mph with gusts to 35 mph can also be expected and will contribute to blowing and drifting of the fresh snow. PAZ001-252245- /O.UPG.KCLE.WW.Y.0007.000000T0000Z-190126T0000Z/ /O.NEW.KCLE.WS.W.0003.190125T1444Z-190126T0000Z/ Northern Erie- Including the city of Erie 944 AM EST Fri Jan 25 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Heavy lake effect snow. Additional snow accumulations of 3 to 6 inches, bringing storm total accumulations of 6 to 10 inches. Winds gusting as high as 35 mph. * WHERE...Northern Erie county. * WHEN...Until 7 PM EST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy lake effect snow means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained from the Department of Transportation web site. && $$ PAZ002-252245- /O.NEW.KCLE.WW.Y.0008.190125T1444Z-190126T0000Z/ Southern Erie- Including the city of Edinboro 944 AM EST Fri Jan 25 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Lake effect snow. Additional snow accumulations of 3 to 6 inches, bringing storm total accumulations of 4 to 8 inches, mainly across the northern half of the county. Winds gusting as high as 30 mph. * WHERE...Southern Erie county. * WHEN...Until 7 PM EST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. && $$ OHZ012-089-252100- /O.NEW.KCLE.WW.Y.0008.190125T1444Z-190125T2100Z/ Lake-Ashtabula Lakeshore- Including the cities of Mentor and Ashtabula 944 AM EST Fri Jan 25 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Lake effect snow. Additional snow accumulations of 2 to 4 inches through this afternoon, bringing storm total accumulations of 4 to 6 inches. Winds gusting as high as 35 mph. * WHERE...Lake and Ashtabula Lakeshore counties. * WHEN...Until 4 PM EST this afternoon. * ADDITIONAL DETAILS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. && $$ OHZ003-006>010-017>020-027>031-036>038-047-251800- /O.CON.KCLE.WC.Y.0003.000000T0000Z-190125T1800Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow- Holmes-Knox- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Findlay, Tiffin, Norwalk, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon 944 AM EST Fri Jan 25 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Very cold wind chills. Wind chills as low as 10 to 14 below zero. * WHERE...Portions of north central, northeast and northwest Ohio. * WHEN...Until 1 PM EST this afternoon. * ADDITIONAL DETAILS...The cold wind chills could result in hypothermia if precautions are not taken. Westerly winds of 15 to 20 mph with gusts to 30 mph will contribute to the cold wind chills this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
2 follow-up statements
081 WWUS41 KCLE 251711 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1211 PM EST Fri Jan 25 2019 ...Lake effect snow continues this afternoon... .Lake effect snow bands continue to impact the Interstate 90 corridor in northeast Ohio and northwest Pennsylvania early this afternoon. Additional snowfall accumulations of 1 to 3 inches can be expected for much of the area, bringing storm total accumulations of 6 to 10 inches across the northern Erie county. Southwest winds of 15 to 25 mph with gusts to 35 mph can also be expected and will contribute to blowing and drifting of the fresh snow. OHZ003-006>010-017>020-027>031-036>038-047-251815- /O.CAN.KCLE.WC.Y.0003.000000T0000Z-190125T1800Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow- Holmes-Knox- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Findlay, Tiffin, Norwalk, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon 1211 PM EST Fri Jan 25 2019 ...WIND CHILL ADVISORY IS CANCELLED... Wind chill values continue to rise early this afternoon, therefore the advisory is cancelled. $$ PAZ001-260000- /O.CON.KCLE.WS.W.0003.000000T0000Z-190126T0000Z/ Northern Erie- Including the city of Erie 1211 PM EST Fri Jan 25 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Heavy lake effect snow. Additional snow accumulations of up to 1 to 3 inches, bringing storm total accumulations of 6 to 10 inches. Winds gusting as high as 35 mph. * WHERE...Northern Erie county. * WHEN...Until 7 PM EST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy lake effect snow means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained from the Department of Transportation web site. && $$ PAZ002-260000- /O.CON.KCLE.WW.Y.0008.000000T0000Z-190126T0000Z/ Southern Erie- Including the city of Edinboro 1211 PM EST Fri Jan 25 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Lake effect snow. Additional snow accumulations of 1 to 3 inches, bringing storm total accumulations of 4 to 7 inches, mainly across the northern half of the county. Winds gusting as high as 30 mph. * WHERE...Southern Erie county. * WHEN...Until 7 PM EST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. && $$ OHZ012-089-252100- /O.CON.KCLE.WW.Y.0008.000000T0000Z-190125T2100Z/ Lake-Ashtabula Lakeshore- Including the cities of Mentor and Ashtabula 1211 PM EST Fri Jan 25 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Lake effect snow. Additional snow accumulations of 1 to 2 inches, bringing storm total accumulations of 4 to 6 inches. Winds gusting as high as 35 mph. * WHERE...Lake and Ashtabula Lakeshore counties. * WHEN...Until 4 PM EST this afternoon. * ADDITIONAL DETAILS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
653 WWUS41 KCLE 251951 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 251 PM EST Fri Jan 25 2019 PAZ001-252100- /O.CAN.KCLE.WS.W.0003.000000T0000Z-190126T0000Z/ Northern Erie- Including the city of Erie 251 PM EST Fri Jan 25 2019 ...WINTER STORM WARNING IS CANCELLED... Lake effect snow bands have pushed north over Lake Erie and out of the warning area, ending the threat of heavy snow this afternoon. Occasional light snow may continue over the next few hours, but additional accumulations are not expected. $$ OHZ012-089-252100- /O.CAN.KCLE.WW.Y.0008.000000T0000Z-190125T2100Z/ Lake-Ashtabula Lakeshore- Including the cities of Mentor and Ashtabula 251 PM EST Fri Jan 25 2019 ...WINTER WEATHER ADVISORY IS CANCELLED... Lake effect snow bands have pushed north over Lake Erie and out of the advisory area, ending the threat of heavy snow this afternoon. $$ PAZ002-252100- /O.CAN.KCLE.WW.Y.0008.000000T0000Z-190126T0000Z/ Southern Erie- Including the city of Edinboro 251 PM EST Fri Jan 25 2019 ...WINTER WEATHER ADVISORY IS CANCELLED... Lake effect snow bands have pushed north over Lake Erie and out of the advisory area, ending the threat of heavy snow this afternoon. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Jan 25, 7:21 AM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Jan 25, 7:21 AM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
721 AM EST Fri Jan 25 2019
.SYNOPSIS...
Low pressure over Lake Huron will slide east this morning pulling an
arctic cold front across the area. A weak area of low pressure will
slide east across southern Ohio on Saturday. A clipper system will
move across the southern Great Lakes on Monday.
&&
.NEAR TERM /THROUGH SATURDAY/...
Extended the higher pops across Northeast Ohio a few more hours
into the morning with the latest update. Otherwise forecast
remains on track with heavy lake effect snow band forming
offshore. Temperatures continue to fall this morning and a few
sites across northwest Ohio have wind chills around -10 as of 7
AM.
Previous discussion...
Arctic air is wrapping in from the west around the lakes this
morning with temperatures continuing to fall well past sunrise.
Temperatures at 4 AM are in the teens and 20s but will fall to
the single digits through 10 AM for areas west of I-77 and teens
to the east. Westerly winds of 15 to 20 mph with gusts to 30
mph will continue this morning and combine with the chilly air
to produce wind chill values as low as -10 between 7 AM and noon
across portions of northwest and north central Ohio.
Scattered to numerous snow showers are ongoing across the east this
morning but will become increasingly confined to lakeshore
areas as the cold air wraps around the lake from the south.
Upgraded the Winter Storm Watch for the Erie Lakeshore to a
Winter Weather Advisory for lake effect snow. Occasional lake
effect snow will continue to clip the Advisory area this morning
while bands continue to get organized out over Lake Erie.
Initially this morning bands are setting up with a southwest to
northeast orientation out over the lake. As low pressure over
Lake Huron pulls away to the east this morning, moisture
extending from Lake Michigan is expected to become focused
across Lake Erie and help to enhance the snow bands.
Convergence is expected to increase with a dominant band setting
up over the lake focused into New York. The passage of the
trough will cause this band to settle far enough south for a
window of time this morning to clip the Erie County shoreline. As
this band settles south snowfall rates will increase to 1 to 2
inches per hour, mainly across northeast portions of the county.
Given the high rates, this makes for a very difficult snowfall
forecast that could pile up rapidly if the band stays longer
than expected. Snow is expected to be heaviest from about 10
AM-1 PM. If the band lasts longer or shifts farther inland,
could end up needing a Warning for the lakeshore zone and
Advisories buffering it for southern Erie County and the
Ashtabula lakeshore. After that time the ridge expands over Ohio
and is expected to push the band north over the lake this
afternoon. Ran the Advisory until 7 PM but may be able to cancel
early. Winds will be strong and contribute to blowing and
drifting of snow with southwest to westerly winds gusting to 35
mph at times.
Winds will continue to decrease overnight and will become light
closer to central Ohio. Wind chill values will dip below zero again
but not expecting to need an Advisory. Clouds will already be on the
increase ahead of the next shortwave that will slide east across the
area later tonight. The airmass moistens just enough to see a light
snow with some areas receiving up to an inch. The low track across
southern Ohio favors best chances for a light accumulation will be
across the south. Highs on Saturday will recover into the lower 20s
for most areas.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Fairly active short term forecast period expected this weekend into
early next week with a semi-stationary trough over the Great Lakes
region, featuring a 492 dm closed 500 mb low over the Hudson Bay.
This will allow for a pair of systems to ripple through the region
and for arctic air to surge into the central and eastern CONUS. For
Saturday night into Sunday, a weak surface low will move through the
area in conjunction with a wave of energy moving through the trough
aloft. Generally speaking, this low will produce scattered snow
showers across the area with the chance for some lake enhancement in
the snow belt. For now, have continued the chance pops across the
area and temperatures will be in the low 20s for highs on Sunday.
The low clears the area on Sunday night and temperatures will begin
to drop off into the single digits as temperatures of -15 to -20C at
850 mb advect into the area.
For Monday, the aforementioned upper trough creeps further south
before a shortwave trough moves through the central Plains and kicks
this trough into eastern Canada. This shortwave will support a
fairly robust clipper system that will move through the area on
Monday into Tuesday. Widespread snow seems fairly probable at this
point and will continue with the mix of likely and categorical pops
for Monday and Monday night. Some warm air does sneak in ahead of
the low and would be curious to see if there may be a period of
freezing precipitation rather than snow on Monday night, but
assuming that falling precipitation with this system will cool the
column, all snow seems like a better forecast for now. Still
generally too early for specifics on totals but a widespread 2 to 4
inches of snow seems reasonable. With snow and cloud cover in the
area, temperatures may rebound a bit with 20s for highs and teens
for lows on Monday.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
Well, if you were hoping that the long term forecast period is
trending any warmer, you probably need to find a different NWS
office's forecast discussion. The long term forecast period
continues to look frigid for our area to conclude the month of
January. While there are distinct timing and strength differences in
the GFS and ECMWF behind this Monday/Tuesday clipper system, the
extended guidance shows a bowling ball of an upper trough moving
into the Great Lakes region for the middle of next week and will
bring some form of a closed upper low through the Great Lakes. With
this, 850 mb temperatures look miserably cold in the -25 to -30C
range and the GFS even tries to get temperatures to -35C over the
area on Wednesday. With this, have trended temperatures colder and
have teens and 20s for highs on Tuesday falling to well below zero
by Tuesday night. Would not be surprised if the entire area does not
get above zero on Wednesday. Record lows for the end of January are
in the -4 to -9F range and the current forecast represents several
days of potential record lows... there are still 5 days to prepare
and bundle up!
Meanwhile, with an upper trough moving into the area, forcing would
be there for snow to develop over the region, but with this arctic
air mass overhead, it will be difficult to have the moisture to get
widespread snowfall. Have trended down pops through the period with
the only notable pops in the snow belt region, if the lake can
somehow help generate precipitation.
&&
.AVIATION /12Z Friday THROUGH Tuesday/...
Scattered snow showers are ongoing across northeast Ohio and
northwest Pennsylvania associated with an arctic cold front. A
heavy band of lake effect snow can be seen on regional radars
over Lake Erie and this band is expected to impact the ERI
airport with moderate to heavy snow between 14-18Z. This band
will lift back north over Lake Erie this afternoon. Otherwise
snow will exhibit a decreasing trend at other terminals through
the morning. MVFR ceilings remain across the east with clearing
already working into the western terminals. Ceilings will
improve to VFR with clouds continuing to clear today.
Westerly winds are gusting to 30 knots across the area. Winds
will gradually decrease through the afternoon then drop below 10
knots tonight as they back to southwest.
OUTLOOK...Non-VFR returns on Saturday and continues most of the
weekend with occasional snow. Widespread snow is expected with a
clipper system on Monday and Monday night.
&&
.MARINE...
Strong west to southwest winds continue on the Lake this morning and
will persist through today and tonight. Winds have overachieved a
bit in general across the area and factoring this into the forecast,
have expanded the Small Craft Advisory west to the Lake Erie Islands
for strong winds and high waves today. By afternoon, conditions will
improve from west to east and can see the small craft advisory be
slowly eroded away. With high winds and cold air temperatures,
freezing spray will be a factor today. Air temperatures will drop
tonight and so will wind speeds, but heavy freezing spray remains a
possibility so have mentioned that in the forecasts.
Low pressure approaching the lake on Saturday will allow for winds
to increase again on Saturday night into Sunday. High pressure will
nudge into the area on Sunday night and diminish winds once again. A
stronger low pressure system will move through the Great Lakes
region on Monday and Monday night and winds and waves will be on the
increase again. Strong southwest flow will likely persist behind
this system through the middle of next week and marine conditions
could continue to be hazardous.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Chill Advisory until 1 PM EST this afternoon for OHZ003-
006>010-017>020-027>031-036>038-047.
PA...Winter Weather Advisory until 7 PM EST this evening for PAZ001.
MARINE...Small Craft Advisory until 7 AM EST Saturday for LEZ145>149.
Small Craft Advisory until 4 PM EST this afternoon for LEZ144.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...KEC
MARINE...SefcovicHazardous weather outlook, Jan 25, 7:32 AM EST, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 732 AM EST Fri Jan 25 2019 OHZ011>014-021>023-032-033-089-PAZ002-003-261245- Cuyahoga-Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark- Mahoning-Ashtabula Lakeshore-Southern Erie-Crawford- 732 AM EST Fri Jan 25 2019 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Wind chills will fall to around 5 below this morning. Occasional snow showers this morning will bring light accumulations to the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Very cold temperatures are expected across the region from Tuesday night through Thursday with dangerously cold wind chills. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-261245- Northern Erie- 732 AM EST Fri Jan 25 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Very cold temperatures are expected across the region from Tuesday night through Thursday with dangerously cold wind chills. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>010-017>020-027>031-036>038-047-261245- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina- Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox- 732 AM EST Fri Jan 25 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Very cold temperatures are expected across the region from Tuesday night through Thursday with dangerously cold wind chills. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-261245- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 732 AM EST Fri Jan 25 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Freezing spray will develop on the east half of Lake Erie today and become heavy tonight. A Freezing Spray Warning may be needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy freezing spray followed by considerable ice growth are expected on Lake Erie during the middle part of next week as an arctic airmass settles over the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 25, 9:17 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
917 AM EST FRI JAN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM SNOW 1 NW HARBORCREEK 42.18N 79.98W
01/25/2019 M3.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900715
RCLocal storm report, Jan 25, 9:24 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
924 AM EST FRI JAN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW 1 W MCKEAN 42.00N 80.17W
01/25/2019 M2.5 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900716
RCLocal storm report, Jan 25, 9:31 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
931 AM EST FRI JAN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM SNOW 1 WNW NORTH EAST 42.22N 79.85W
01/25/2019 M4.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900717
RCLocal storm report, Jan 25, 9:32 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
932 AM EST FRI JAN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM SNOW 3 NE MCKEAN 42.03N 80.09W
01/25/2019 M3.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900718
RCLocal storm report, Jan 25, 9:33 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
933 AM EST FRI JAN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM SNOW ERIE INTL AIRPORT 42.08N 80.18W
01/25/2019 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900719
RCLocal storm report, Jan 25, 9:41 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
941 AM EST FRI JAN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM SNOW 2 ESE MONROE CENTER 41.83N 80.53W
01/25/2019 M2.3 INCH ASHTABULA OH TRAINED SPOTTER
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900720
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:21 AM EST | Winter Weather Advisory | CLE | Erie | 6 hr |
| Jan 25, 9:44 AM EST | Winter Weather Advisory | CLE | Erie | 5 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2019Every winter storm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.